Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 10, Pages 1492–1504 (Mi zvmmf3370)  

This article is cited in 5 scientific papers (total in 5 papers)

On a mixed finite-element method in problems of shell theory

G. P. Astrakhantsev

Leningrad

Full text: PDF file (967 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:5, 167–176

Bibliographic databases:

UDC: 519.6:539.3
MSC: Primary 74S05; Secondary 65L60, 74K15
Received: 04.05.1988
Revised: 08.02.1989

Citation: G. P. Astrakhantsev, “On a mixed finite-element method in problems of shell theory”, Zh. Vychisl. Mat. Mat. Fiz., 29:10 (1989), 1492–1504; U.S.S.R. Comput. Math. Math. Phys., 29:5 (1989), 167–176

Citation in format AMSBIB
\Bibitem{Ast89}
\by G.~P.~Astrakhantsev
\paper On a mixed finite-element method in problems of shell theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 10
\pages 1492--1504
\mathnet{http://mi.mathnet.ru/zvmmf3370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1025109}
\zmath{https://zbmath.org/?q=an:0717.73070}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 5
\pages 167--176
\crossref{https://doi.org/10.1016/0041-5553(89)90195-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3370
  • http://mi.mathnet.ru/eng/zvmmf/v29/i10/p1492

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Karchevskii, “On the mixed finite element method in the nonlinear theory of thin shells”, Comput. Math. Math. Phys., 38:2 (1998), 313–318  mathnet  mathscinet  zmath
    2. M. M. Karchevskii, “On a class of grid approximations for nonlinear problems in plate theory”, Comput. Math. Math. Phys., 39:4 (1999), 641–651  mathnet  mathscinet  zmath
    3. V. V. Verbitskii, A. V. Verbitskii, “A mixed finite element method for a shallow shell problem with a stress function”, Russian Math. (Iz. VUZ), 53:5 (2009), 10–18  mathnet  crossref  zmath
    4. M. M. Karchevskii, “Smeshannyi metod konechnykh elementov dlya neklassicheskikh granichnykh zadach teorii pologikh obolochek”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 158, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2016, 322–335  mathnet  elib
    5. M. M. Karchevskii, “Setochnyi metod resheniya kvazilineinykh ellipticheskikh uravnenii chetvertogo poryadka”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 161, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2019, 405–422  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:133
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021